Complete convergence for -valued -mixingale sequences.
Liang, Hanying, Ren, Yaofeng (1998)
International Journal of Mathematics and Mathematical Sciences
Similarity:
The search session has expired. Please query the service again.
Liang, Hanying, Ren, Yaofeng (1998)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Le Van Thanh (2006)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Su, Kuo-Liang (2007)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Bozorgnia, Abolghassem, Patterson, Ronald Frank, Taylor, Robert Lee (1993)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Taylor, Robert Lee, Hu, Tien-Chung (1987)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Ejaz Ahmed, S., Hu, T.-C., Volodin, Andrei I. (2001)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Patterson, Ronald Frank, Bozorgnia, Abolghassem, Taylor, Robert Lee (1993)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
J. Kuelbs (1978)
Colloquium Mathematicae
Similarity:
Yongfeng Wu, Dingcheng Wang (2012)
Applications of Mathematics
Similarity:
In this paper the authors study the convergence properties for arrays of rowwise pairwise negatively quadrant dependent random variables. The results extend and improve the corresponding theorems of T. C. Hu, R. L. Taylor: On the strong law for arrays and for the bootstrap mean and variance, Int. J. Math. Math. Sci 20 (1997), 375–382.